advertisement
Question
Posted by: Naz | 2009/08/06

Sinus

Dear Doc
I was using Xyzal for a month for sinus/post-nasal drip &  it was fine.Last week started feeling heaviness in my head and the soreness.Went to Dr who gave me antibiotics again,went on 3 courses so far.Finished course on Tuesday. Can'  t lift my head up today,everythings heavy and sore above my eyes and cheeks.Even sore to lift my eyes.I know there must be something I can try.Please can you assist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

It may be a severe sinus infection, and you'll have to see your doctor again. Unfortunately there is nothing available OTC that will be of much help. Best of Luck!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement